Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seroquel - don't think so (same here!) barbaracat

Posted by cpallen79 on July 10, 2004, at 23:05:35

In reply to Seroquel - don't think so chemist, posted by barbaracat on July 10, 2004, at 22:59:42

Barbara, I'm sorry you've been through this hell with seroquel, the agitation and akathisia I experienced was VERY unpleasant and I'm terrified of it coming back. The only thing that smoothed it out was my adderall, which increases dopamine... HORRID experience


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cpallen79 thread:339744
URL: http://www.dr-bob.org/babble/20040710/msgs/364873.html